# SDR UPS07M50349

- Difficulty date: July 16, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING - WING T/E INBOARD ISLANDS UPPER SURFACE FOUND CRACK ON FWD SIDE APPROX AT XORS 444 AS MARKED.  HFEC INSP C/O DAC NDTSPM R13P6 06-10-01.001 & 05 EA CRACKS END CON- FIRMED.  FASTENERS AT AFFECTED AREA REMOVED FOR ACCESS SRM 51-31-01VII R38.  CRACKED AREA TRIM OUT SRM 57-10-00 FIG 34 VI R38.  HFEC INSP C/O DAC NDTSPM R13 06-10-01.001 ON TRIM OUT AREA.  NO CRACK EVIDENT.  NEW FILLER & DOUBLER FAB & INSTALLED.
